# SDR 2018FA0000433

- Difficulty date: September 10, 2018
- Submitted: October 23, 2018
- Operation: General aviation
- Aircraft: N45BZ
- Make and model: Agusta AW109SP
- Aircraft serial: 22284
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Condition: Loose
- Location: Rocker Arm
- Component: Rocker Arm, Agusta
- Component part number: 109013060109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND INSPECTION THE TECHNICIAN NOTICED THAT THE ROCKER ARM ASSEMBLY ON THE TAIL ROTOR HUB ASSEMBLY WAS VERY LOOSE.  FURTHER INVESTIGATION REVEALED THAT THE BEARING HAD BECOME LOOSE IN THE ROCKER ARM ASSEMBLY.  IN THIS APPLICATION THE BEARING IS ROLL STAKED INTO THE ROCKER ARM ASSEMBLY.  THE ROLL STAKING HAD FAILED LETTING THE BEARING COME LOOSE IN THE BORE OF THE ROCKER ARM ASSEMBLY.  SUSPECT PROBABLE CAUSE IS FAILED ROLL STAKING.
